Gone hyper?

I have hashimoto and been on 100mcg levo. A month ago I was prescribed 10mg t3. last week I went to doctor with dizziness, and today i got my blood test result where TSH 0.07. Accoring to surgery all perfectly fine, and the result says "suggest correct replacement dose". I have obviously gone hyper, so dont know what to do: go to doctor and reason with him, reduce my meds to 75mcg or wait till endo appointment on 30th Sept? thank you

3 Replies

oldestnewest
  • Have you had any other medication added into the mix? This happens to me every time I have steroids. The first two times my GP panicked and lowered my dose of thyroxine which caused no end of problems. But the next time I had steroids I told him my theory and after more bloods including TSH, FT3 & FT4, he finally agreed that's what happens with me. We can't find anything to say that it causes this reaction with everyone, but it certainly happens with me. Clemmie

  • No other medication, no. I feel fine though. sleep well, not really lost weight either. Perhaps lower t3 to 5mg?

  • Gyon, TSH 0.07 is low but isn't suppressed. TSH in isolation doesn't indicate overmedication, FT4 and FT3 would have to be over range too. It's quite normal for TSH to be low when taking T3. Why not skip your T3 for a couple of days to see whether the dizziness improves. If it does reduce T3 to 5mcg daily.

You may also like...